# SDR ASOA201400710216

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 36,231 hours, 27,410 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14529497003
- Condition: Corroded
- Location: Frames 60-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  STRINGER 19L WAS FOUND TO BE CORRODED BETWEEN FRAMES 60-65.  MAINTENANCE R & R THE STRINGER IAW EC5330-02919.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
